# SDR CA090320006

- Difficulty date: March 20, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1787003
- Condition: Wrong Part
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNIT WAS IDENTIFIED DURING RECIEVING PROCESS THAT THE PART DID NOT LOOK OR CONFORM TO THE MFG PICTURES.  PICTURES WERE TAKEN AND SENT TO MFG FOR EVALUATION.  MFG REPLIED AND NOTIFIED THAT THE PART WAS A COPY OF THE OEM PART AND TO THEIR KNOWLEDGE IT WAS A KNOCK OFF. (BOGUS PARTS)
